Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Having gastroenteritis not having bowel movement taking medication reason treatment

Premium Questions

doctor1 MD

My 11 months old son is having frequent bowel movements, about 5 times a day, since 26th January ... , and BRAT diet . but still he is passing soft stool after every meal. he takes formula now. do i give him ...

doctor1 MD

was dehydrated. I explained my only symptoms were stomach rumbling , very mild pain before a bowel movement ... question is how long can it take for symptoms to subside? also I'm not sure if the bactrim is helping me ...

doctor1 MD

Dizzy, sweating, headache, nausea , bowel movement, discomfort In middle of abdomen under ribs ...

doctor1 MD

treatment for diarrhea . I have had a normal bowel movement once since Tuesday and the wet flattulance ...

doctor1 MD

of mucus when wiping and mucus on stool. Time passed and my bowels seemed to recover but I noticed a clear ...'t think a drug to treat a possible parasite was neccesary but that some altered bowel symptoms can linger ...

Public Forum Discussions

doctor1 MD

medication for the vomiting. For three (3) dayys I have not had a bowel movement and the bloating and stomach .... Is there a OTC medication I can take? ...

doctor1 MD

hi. please help me. i just came out the hospital at 4;30 am.they told me i have gastroenteritis . im taking 3 different pills one for pain, one for diahrea and other for vomiting . but now i have ...

doctor1 MD

My mother is 80 and suffers from many health problems and is taking a cocktail of drugs daily. She is a diabetic which is tablet controlled. She also has spondylosis/arthritis for which she takes Naproxen ...

doctor1 MD

I WAS ADMITTED TO THE ER 11 DAYS AGO AND DIAGNOSED WITH GASTROENTERITIS AS A RESULT OF A STOMACH VIRUS THATS GOING AROUND. ITS BEEN 2 WEEKS SINCE I HAD A FULL BOWEL MOVEMENT AND I DONT FEEL 100% MYSELF ...

doctor1 MD

I went to the er with severe lower right quantrant pain. I was told I had a uti and gastroenteritis and was given cipro to take for a week and to take 800mgs of motrin for the pain. It s been 4 days without ...

doctor1 MD

s and cornbread. For the past 4 days, I only have bowel movements in the morning when I wake up. They are approx ...i was in the ER and diagnosed with Gastroenteritis and dehydration after having direah for a week ...

doctor1 MD

would be critical for the nurse to assess: Ability to have bowel movements independently, able to eat ...nurse caring for an eight year old child with severe gastroenteritis is to ass potassium chloride ...

doctor1 MD

take her arthrits meds or any pain meds to help her now? Thank you soo much Rose ...

doctor1 MD

be concern about his heart rate? Do I need to take him to ER? thank you ...

doctor1 MD

treatment will cure him. does it takes so many days ...my father is admitted in the hospital from monday and is suffering from Gastroenteritis. Doctors ...

Mobile Questions and Answers

doctor1 MD

Just take care of the fluid and salt loss by taking ORS. It will resolve in 2-3 days. You may take enterogermina or plenty of curd/yogurt along. Please do not forget to say thanks.

doctor1 MD

First you have to identify a cause. Then whatever is causing it is treated. Spironolactone is a drug frequently used for hirsutism. There are others, including steroids and female hormones. These drugs can have significant side effects, so it is important to know the underlying cause before taking them. Other treatments would be cosmetic, including electrolysis, waxing, laser hair removal, etc.

doctor1 MD

This looks as gastroenteritis. Take plenty of fluids and see your doctor for appropriate medications.